# SDR 07FDEA03808

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986774206
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WEB PLATES BETWEEN FRAME 86-87, STRG 23 LT.  REPLACMENT OF WEB PLATE IAW SRM 51-72-10.
